Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Increased uric acid levels, lowered after taking Zyloric. Further remedies?

Actually I am having revital tablets for last two years regularly. Suddenly for last six months I am suffering from my toe pain. On consultation of my doctor, I have checked my uric acid level which comes to 7.3. I want to know whether this increase is due to intake of revital tablets almost regularly for last two years or not. Now after taking Zyloric 100 mg tab twice for last two months my pain decreased upto 95%. Please reply and suggest furter remedial actions to control my uric acid. my mail id is YYYY@YYYY
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  380
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM
In my opinion I have not read any where that Revital increases the uric acid level. If you have read it any where please let me know. Uric acid can only be controlled by your diet:
1. Diet should be high in carbohydrate and low in fat.
2. Avoid high protein diet like red meat, whole pulses etc.
3. Reduce you weight and maintain it according to your height.
4. Complete restriction over alcohol.
5. more fluid intake
By these precautions your are able to reduce you uric acid level and after that try to stop medication by consulting your doctor.
Best Wishes
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor